Restless legs syndrome effect of Zoloft

We have 80 consumer reports for Zoloft. Restless legs syndrome effect occurred in 4%.

Patients statistics on Restless legs syndrome side effect for Zoloft

Female
Male

Average weight in Lbs
160.94
181.88

Average height in Ft
0
5′ 10″

Average age
37
40

Zoloft Circle Diagram 3 consumers of 80 reported about Restless legs syndrome

  1. Gregory C. Cross says:
    3.0 rating

    I can only report a positive overall experience. Initially (about 2 weeks) latent nausea, inner restlessness and sleep disorders, but the side effects diminished over time. The only noticeable side effect that I still feel today is Restless Legg Syndrome. However, the effects against the anxiety disorders are to be evaluated much more positively than the severity of the side effects. Overall, I can only recommend the drug.

  2. Tiana D. Melton says:
    3.5 rating

    Zoloft for Depression

    I used the medicine in 2001 and had many terrible side effects. Some of them hold until today !!! (2008). To name just a few side effects: a) have gone over: irritability, tachycardia; Feeling energized, gaining weight, feeling as if nerves are tearing and feeling signals are no longer being absorbed by synapses b) Longer remained: tachycardia, heart problems in general c) LIVED 7 YEARS AFTER: – General emotional and emotional decline. including: weaker body perception, e.g. reduced sensitivity to temperature and pain, reduced sexual experience, reduced emotional experience (eg pleasure or anger no longer feels in the body, only in the face) – Rest-Less-Legs-Syndrom (a friend of mine has the same lasting side effect years later! ) – Muscle tremors Having overcome depression on my own and with the help of good therapists, today leads a good-middle-class life, but I will have to carry the side effects of this drug all my life. What has not disappeared after 7 years will stay forever. I have to live with that now. And before that I would like to warn you. Already on the first day of taking Zoloft I felt that something was wrong and unfortunately did not trust my inner voice …